# SDR DL72S971880

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE VERTICAL STIFFENER AT RBL 36.83 ON THE FORWARD SIDE OF THE BS 1183 BULKHEAD.  THE CRACKS ARE APPROX 1.75 AND 1 LONG AND ARE LOCATED AT APPROX WL 237 IN THE IB AND OB RADIUS, RESPECTIVELY, OF THE AFT CHORD.  THIS AREA IS ADDRESSED IN EO 4-59821-3, WHICH INCORPORATES S.B. 727-53-0192.  AT THIS TIME, THE BEAM WILL BE REPAIRED PER THE RELEVANT OPERATIONS OF E.O. 4-59821-3 WITHOUT ACCOMPLISHING THE MODIFICATION OF THE LBL 26.83 VERTICAL BEAM OR THE LBL 36.83 VERTICAL BEAM.
